skip to main content
Show Results with:
results 1 2 3 4 5 next page
Refined by: journal title: Discrete and Computational Geometry remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

A Dense Packing of Regular Tetrahedra

Discrete and Computational Geometry, Sept. 2008, Vol.40(2), pp.214-240 [Peer Reviewed Journal]

No full-text

View all versions
2
Material Type:
Article
Add to My workspace

A Möbius-Invariant Power Diagram and Its Applications to Soap Bubbles and Planar Lombardi Drawing

Discrete & Computational Geometry, Oct 2014, Vol.52(3), pp.515-550 [Peer Reviewed Journal]

No full-text

View all versions
3
Material Type:
Article
Add to My workspace

A New Packing Density Bound in 3-Space

Discrete & Computational Geometry, 2005, Vol.34(3), pp.537-544 [Peer Reviewed Journal]

Full text available

View all versions
4
Material Type:
Article
Add to My workspace

A Simple Proof of the Shallow Packing Lemma

Discrete & Computational Geometry, Apr 2016, pp.739-743 [Peer Reviewed Journal]

No full-text

View all versions
5
Material Type:
Article
Add to My workspace

Almost-Tiling the Plane by Ellipses

Discrete & Computational Geometry, 1999, Vol.22(3), pp.367-375 [Peer Reviewed Journal]

Full text available

View all versions
6
Material Type:
Article
Add to My workspace

An Inequality for Circle Packings Proved by Semidefinite Programming

Discrete & Computational Geometry, 2004, Vol.31(3), pp.357-367 [Peer Reviewed Journal]

Full text available

View all versions
7
Material Type:
Article
Add to My workspace

Apollonian Ball Packings and Stacked Polytopes

Discrete & Computational Geometry, Jun 2016, pp.801-826 [Peer Reviewed Journal]

No full-text

View all versions
8
Approximation Algorithms for Maximum Independent Set of Pseudo-Disks
Material Type:
Article
Add to My workspace

Approximation Algorithms for Maximum Independent Set of Pseudo-Disks

Discrete & Computational Geometry, 2012 Sep, Vol.48(2), pp.373-392 [Peer Reviewed Journal]

No full-text

View all versions
9
Material Type:
Article
Add to My workspace

Bounds for Local Density of Sphere Packings and the Kepler Conjecture

Discrete and Computational Geometry, Jan 2002, Vol.27(2), pp.165-193 [Peer Reviewed Journal]

No full-text

View all versions
10
Material Type:
Article
Add to My workspace

Bounds for Totally Separable Translative Packings in the Plane

Discrete & Computational Geometry, Sep 2018, pp.1-24 [Peer Reviewed Journal]

No full-text

View all versions
results 1 2 3 4 5 next page

Refine Search Results

Creation date 

From To
  1. Before2000  (12)
  2. 2000To2003  (8)
  3. 2004To2007  (11)
  4. 2008To2012  (13)
  5. After 2012  (30)
  6. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Bezdek, K.
  2. Kusner, Wöden
  3. Bezdek, Károly
  4. Kallus, Yoav
  5. Gravel, Simon

Searching Remote Databases, Please Wait